# SDR SWAA2025042125319

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 14,286 hours, 6,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GALLEY EXIT SIGN LENS MISSING.  REMOVED AND REPLACED PER [AMM INTRODUCTION-MAX (USE OF STANDARD INDUSTRY PRACTICES - SIP - PERMANENT)]
